# SDR CALA2019050300689

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 64,542 hours, 27,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) THE EMERGENCY LIGHT TEST AT THE PTP FAILS WITH TH E MESSAGE ''EPSU BATTERY AFT L?. REFER TO N/R: 9303386. REMOVED AND REPLACED BATTERY & EPSU 13WL AFL LECT. IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPERATIONAL TEST GOOD IAW AMM SUBTASK 33-51-38-710-052-B. DATA WAS TRANSCRIBED FROM PAPER DOCUMENT N/R: 9303386.
